# SDR SCNA20241217398

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 67,173 hours, 30,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 794312:  FWD ENTRY DOOR REPORTED DIFFICULT TO OPERATE.  RESOLUTION: OPERATED L1 DOOR IAW AMM 52-11-00. NO DEFECTS FOUND, OPS CHECK GOOD
